# SDR AWXA0002086

- Difficulty date: July 24, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776564
- Condition: Corroded
- Location: Sta 727 -727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: S-26L STA 727-727A +10 corroded beyond limits.C: S-26L STA 727-727A +10 repaired per SRM 53-10-3 Fig 1 pg 2 and SRM 51-30-2 pg 2 & 8
